Go Back   Natural Medicine Talk > Health > Vitamins & Supplements

Reply
 
Thread Tools Display Modes
  #1  
Old 09-18-2011, 09:03 AM
Bee123 Bee123 is offline
Reader
 
Join Date: Sep 2011
Posts: 108
Bee123 is on a distinguished road
Default Ubiquinol and headaches

I started taking NOW Ubiquinol CoQ10 (50mg) for FMS, but I started developing headaches.

Can this supplement caused headaches or could the headaches be from something else? I have never gotten a headache in my life before, until recently!
Reply With Quote
  #2  
Old 09-18-2011, 09:06 AM
Arrowwind09's Avatar
Arrowwind09 Arrowwind09 is offline
Standing at the Portal
 
Join Date: Oct 2007
Posts: 6,554
Arrowwind09 has a spectacular aura aboutArrowwind09 has a spectacular aura about
Default

I've never heard this. Perhaps it is a headache from detoxing?

Stop the CoQ10 and restart several times and see what happens.
Reply With Quote
Reply
Please reply to this thread with any new information or opinions.

Thread Tools
Display Modes


Similar Threads
Thread Thread Starter Forum Replies Last Post
Headaches lostsoul62 General Discussions 5 06-17-2011 01:18 PM
ubiquinol for congestive heart failure yama34 Heart Health 5 03-23-2010 04:10 AM
new to mms / bad bad headaches from day 2 janar4me Alternative Therapies 3 09-09-2009 02:44 PM
Mens Climax headaches.. Judie777 Men's Health 6 12-31-2008 08:09 AM
Headaches after taking MMS stoymonkey Alternative Therapies 1 07-06-2008 01:54 AM